Graphs and Combinatorics

, Volume 20, Issue 4, pp 571–577

A Solution to a Problem of Jacobson, Kézdy and Lehel



We solve a problem proposed by Jacobson, Kézdy, and Lehel [4] concerning the existence of forbidden induced subgraph characterizations of line graphs of linear k-uniform hypergraphs with sufficiently large minimal edge-degree. Actually, we prove that for each k≥3 there is a finite set Z(k) of graphs such that each graph G with minimum edge-degree at least 2k2−3k+1 is the line graph of a linear k-uniform hypergraph if and only if G is a Z(k)-free graph.


Line graphs of linear hypergraphs Forbidden induced subgraphs 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Tokyo 2004

Authors and Affiliations

  1. 1.RUTCOR − Rutgers Center for Operations Research, RutgersThe State University of New JerseyPiscatawayUSA

Personalised recommendations